Journal article icon

Journal article

PLANETARY WAVES IN HORIZONTAL AND VERTICAL SHEAR - ASYMPTOTIC THEORY FOR EQUATORIAL WAVES IN WEAK SHEAR

Publication status:
Published

Actions


Access Document


Authors


ANDREWS, D More by this author
MCINTYRE, M More by this author
Journal:
JOURNAL OF THE ATMOSPHERIC SCIENCES
Volume:
33
Issue:
11
Pages:
2049-2053
Publication date:
1976
DOI:
EISSN:
1520-0469
ISSN:
0022-4928
URN:
uuid:5265c710-5803-48d6-98d3-3212d8a42eca
Source identifiers:
18548
Local pid:
pubs:18548

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP